# SDR SWIA200514562

- Difficulty date: February 8, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N590SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 22,813 hours, 20,718 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INTERIOR AFT LOWER CORNER VERTICAL INTERCOSTAL IS CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  REPLACED INTERCOSTAL IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21, 51-23-00, 51-21-11 AND 51-25-16.
